# SDR IPXA09M57401

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 9 HOURS INTO FLIGHT, RT ENTRANCE DOOR LOW PRESS LIGHT CAME ON.  T-S CHECK FOUND LOW PRESS LIGHT ASSY FAIL.  REMOVED AND REPLACED LIGHT ASSY PER AMM 25-61-04-4.  OPS CHECK NORMAL.  A/C OK FOR SERVICE.
